# SDR VNAA2024080511101

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15356
- Aircraft time: 20,711 hours, 18,403 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Erratic
- Location: Rt Brake Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BTMS RHIB INDICATION 20 AND SPARADIC IN FLIGHT / REMOVED AND REPLACED RHIB BRAKE TEMP SENSOR IAW CRJ 900 AMM 32-46-01-000/400-801-A01-PSA. OPS TEST GOOD.
